# SDR CHQA201000071

- Difficulty date: April 4, 2010
- Submitted: April 6, 2010
- Operation: Air carrier
- Aircraft: N382SK
- Make and model: Emb EMB-135KL
- Aircraft serial: 145624
- Aircraft time: 21,030 hours, 15,195 cycles
- Engine: Allsn AE3007A
- Engine time: 18,124 hours, 15,819 cycles
- System (JASC): 3610 · Pneumatic Distribution System
- Part: Air Duct
- Part number: 14531638403
- Condition: Cracked
- Location: Nr 2 Pylon
- Stage of operation: CL
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

CREW REPORTED A BLEED SYSTEM 2 LEAK MESSAGE AFTER TAKEOFF.  THE AIRCRAFT RETURNED TO STL AND LANDED WITHOUT INCIDENT.  MAINTENANCE INSPECTED THE BLEED SYSTEM AND FOUND THE Y-DUCT IN THE NR 2 PYLON CRACKED.  THE Y-DUCT WAS REPLACED WITH NO FURTHER DEFECTS NOTED.
